Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 182, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Nov 21, 2011, 10:20 PM CST for Yell County, Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 21, 2011, 10:20 PM CST (04:20 UTC)
- Expired
- Nov 21, 2011, 10:45 PM CST
- In force
- 25 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Yell County, AR
The radar
The Western Arkansas radar (KSRX), 94 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 404 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
143 WFUS54 KLZK 220420 TORLZK ARC149-220445- /O.NEW.KLZK.TO.W.0182.111122T0420Z-111122T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1020 PM CST MON NOV 21 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... CENTRAL YELL COUNTY IN CENTRAL ARKANSAS... * UNTIL 1045 PM CST * AT 1015 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 4 MILES NORTHWEST OF FOURCHE VALLEY...OR 12 MILES SOUTHWEST OF DANVILLE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... DANVILLE... PLAINVIEW... PETIT JEAN RIVER WMA... OLA... MOSLEY... FOURCHE VALLEY... WING... WALTREAK... ROVER... RANGER... CORINTH... CHICKALAH... BRIGGSVILLE... BELLEVILLE... WARDS CROSSING... SURROUNDED RIDGES LAKE... SUNLIGHT BAY PARK... PLEASANT HILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3519 9325 3501 9315 3485 9352 3505 9364 TIME...MOT...LOC 0420Z 241DEG 28KT 3498 9353 $$ 59
1 follow-up statement
104 WWUS54 KLZK 220430 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1030 PM CST MON NOV 21 2011 ARC149-220445- /O.CON.KLZK.TO.W.0182.000000T0000Z-111122T0445Z/ YELL AR- 1030 PM CST MON NOV 21 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YELL COUNTY UNTIL 1045 PM CST... AT 1024 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO... ALTHOUGH THE STORM IS STARTING TO SHOWS OF WEAKENING. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF FOURCHE VALLEY...OR 7 MILES SOUTHWEST OF DANVILLE...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... DANVILLE... PLAINVIEW... PETIT JEAN RIVER WMA... OLA... MOSLEY... FOURCHE VALLEY... WING... WALTREAK... ROVER... RANGER... CORINTH... CHICKALAH... BRIGGSVILLE... BELLEVILLE... WARDS CROSSING... SURROUNDED RIDGES LAKE... SUNLIGHT BAY PARK... PLEASANT HILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3519 9325 3501 9315 3485 9352 3505 9364 TIME...MOT...LOC 0429Z 241DEG 28KT 3501 9345 $$ 59
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Nov 21, 9:01 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Nov 21, 9:01 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 901 PM CST MON NOV 21 2011 .UPDATE... UPDATED ZONES AND STATE FORECAST PRODUCTS TO INCLUDE MENTION OF TORNADO WATCH 894. SOUTHERN ARKANSAS HAS A MOIST AND REASONABLY UNSTABLE AIR MASS IN PLACE. CONVECTION MOVING EAST THROUGH FAR NE TEXAS AND SE OKLAHOMA WOULD HAVE DECENT ENVIRONMENT AND SHOULD CONTINUE AT CURRENT STRENGTH OR EVEN INTENSIFY. ENVIRONMENT WILL BE SUPPORTIVE OF DAMAGING WINDS AND EVEN POTENTIALLY AN ISOLATED TORNADO. ELSEWHERE IN THE STATE...AXIS OF HEAVY RAINFALL HAS SET UP FROM JUST NORTH OF MENA...ENE THROUGH HEBER SPRINGS. WITH COLD FRONT SET TO COME THROUGH LATER TONIGHT...FLASH FLOODING WILL REMAIN AN ISSUE ALONG AND WITHIN ROUGHLY 50-75 MILES EITHER SIDE OF THAT LINE AS STRONG ASCENT OVER THIS AREA CONTINUES. UPDATES TO FORECAST GRIDS NOT LIKELY IN THE NEXT SEVERAL HOURS AS CONVECTIVE WEATHER WILL TAKE PRECEDENCE. && .PREV DISCUSSION... /ISSUED 550 PM CST MON NOV 21 2011/ AVIATION... MANLY MVFR CEILINGS ARE EXPECTED THIS EVENING AND OVERNIGHT. AREAS OF VFR CEILINGS MAINLY OVER SOUTHERN AR...WHILE PATCHY IFR NORTHERN AND CENTRAL SPOTS. A FRONTAL BOUNDARY REMAINED STALLED FROM SW TO NE AR WITH SOUTH WINDS OF 3 TO 12 MPH SOUTH OF THE FRONT...WHILE NORTH WINDS OF 3 TO 10 MPH NORTH OF THE FRONT. ISOLATED TO PATCHY AREAS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL EFFECT CENTRAL TO MAINLY NORTHERN AREAS THIS EVENING AND OVERNIGHT. POSSIBLE MORE NUMEROUS SHOWERS AND THUNDERSTORMS OVER NORTHERN AR OVERNIGHT AS AN UPPER LEVEL SYSTEM MOVES OVER THE AREA. ON TUESDAY...THE MAIN SURFACE SYSTEM GRADUALLY MOVES THROUGH AR...WITH ADDITIONAL SHOWERS AND THUNDERSTORMS OVER MOST OF THE STATE...AND HEAVY RAIN POSSIBLE. SOME LOW LEVEL WIND SHEAR WILL BE POSSIBLE ALONG THE FRONT. (59) PREV DISCUSSION... /ISSUED 349 PM CST MON NOV 21 2011/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT A FRONT IN CENTRAL ARKANSAS WILL LIFT SLOWLY TO THE NORTH OVERNIGHT. THIS WILL BE IN RESPONSE TO A DEVELOPING STORM SYSTEM IN THE SOUTHERN PLAINS. A SWATH OF HEAVY RAIN WILL DEVELOP ALONG THE FRONT...ESPECIALLY FROM WALDRON TO RUSSELLVILLE...MOUNTAIN VIEW AND HARDY. TWO TO THREE INCH AMOUNTS WILL BE COMMON...WITH LOCAL AMOUNTS OF THREE TO FIVE INCHES. LATE TONIGHT/TUESDAY...THE FRONT WILL DRAG THE FRONT THROUGH THE REGION...WITH THE SWATH OF HEAVY RAIN BUILDING TO THE SOUTH/EAST WITH THE FRONT. AMOUNTS WILL AVERAGE ONE TO TWO INCHES IN MUCH OF CENTRAL AND SOUTHERN ARKANSAS...WITH LOCALLY UP TO THREE INCHES. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN/CENTRAL SECTIONS OF THE STATE THROUGH TUESDAY. THERE IS AN OUTSIDE CHANCE OF SEVERE WEATHER DURING THIS EVENT. A HAILER OR TWO IS POSSIBLE IN THE NORTHWEST THIS EVENING IN COLDER AIR NORTH OF THE FRONT. LATE TONIGHT/TUESDAY MORNING...A LINE OF STORMS ALONG THE LEADING EDGE OF THE FRONT COULD PRODUCE STRONG TO DAMAGING WINDS IN THE SOUTH. AFTER THE FRONT EXITS TO THE EAST TUESDAY AFTERNOON...SLIGHTLY COOLER/DRIER AIR WILL FOLLOW. TEMPERATURES WILL BE CLOSE TO NORMAL ON WEDNESDAY...BUT READINGS WILL START MODIFYING THURSDAY AHEAD OF A SIGNIFICANT SYSTEM THIS WEEKEND. LONG TERM...FRIDAY THROUGH MONDAY IT SEEMS A SIGNIFICANT PATTERN CHANGE IS IN THE WORKS WITH SOME OF THE COLDEST AIR OF THE SEASON LIKELY PLUNGING INTO AR BY LATE IN THE WEEKEND. CONSIDERABLE UNCERTAINTY THAT HAS EXISTED IN THE PAST SEVERAL FCSTS IS APPARENTLY GETTING IRONED OUT AS THE ECMWF HAS COME ON BOARD WITH THE GFS AND GEM SOLUTION OF BRINGING A STRONG SHRTWV ACROSS THE CONUS LATE THIS WEEK. THE TIMING OF THE REFLECTED SFC COLD FRONTAL PASSAGE IS LOOKING MORE AND MORE LIKELY TO BE FRI NIGHT INTO SAT. ALONG AND AHEAD OF THE FRONT...EXPECT A ROUND OF SHOWERS AND THUNDERSTORMS AND HAVE TWEAKED POPS TO REFLECT. ATTM...OWING TO THE RELATIVE STABILITY OF POST FRONTAL AIR BEHIND TMRW/S COLD FRONT AND LACK OF TIME TO RETURN MSTR NWD BEFORE THE END OF THE WEEK...IT APPEARS SVR WX CHANCES WILL BE MINIMAL WITH THE FRI NIGHT/SAT SYSTEM. OVER THE WEEKEND...THE MODELS HAVE COME TO AGREE THAT A LARGE UPR LOW WILL DEVELOP SOMEWHERE IN THE MIDWEST. THIS WILL RESULT IN NRLY FLOW ALOFT HELPING A POCKET OF COLDER POLAR AIR PRESS INTO THE STATE. THE EXACT LOCATION OF THE UPR LOW WILL DETERMINE CLOUD COVER/PRECIP CHCS LATE THIS WEEKEND...BUT ONE POSSIBILITY WOULD BE SOME VERY LIGHT WINTRY PRECIP OVER NRN AR BY SUN MORNING. WILL NOT INTRODUCE TO THE FCST THIS FAR OUT...BUT THIS WILL BE WORTH WATCHING. STAYED NEAR MEX GUIDANCE FOR TEMPS THROUGH THE PD GIVEN BETTER LOW LVL THERMAL PROFILE AGREEMENT IN THE MED RANGE MODELS. WENT A TOUCH ABOVE MEX GUIDANCE ON FRIDAY WITH STRONG WAA AND A BIT BELOW MEX ON SAT AND SUN WITH THE LIKELIHOOD FOR CLOUDS ASSOC WITH THE UPR LOW. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 60 57 65 42 / 40 90 40 10 CAMDEN AR 75 63 74 46 / 50 70 60 10 HARRISON AR 55 51 57 39 / 40 80 20 10 HOT SPRINGS AR 68 60 68 44 / 60 90 40 10 LITTLE ROCK AR 67 60 70 44 / 70 90 50 10 MONTICELLO AR 75 63 76 47 / 50 60 80 20 MOUNT IDA AR 67 58 66 42 / 70 90 30 10 MOUNTAIN HOME AR 55 51 60 41 / 30 80 30 10 NEWPORT AR 62 58 67 43 / 40 90 50 20 PINE BLUFF AR 72 63 73 46 / 60 90 70 20 RUSSELLVILLE AR 62 56 63 41 / 70 90 30 10 SEARCY AR 64 59 68 43 / 50 90 50 20 STUTTGART AR 69 62 71 45 / 70 90 80 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 AM CST TUESDAY FOR BAXTER-BOONE-CLARK- CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE- SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && 64
Hazardous weather outlook, Nov 21, 7:00 PM CST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 700 PM CST MON NOV 21 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 700 PM CST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE MONDAY EVENING OVER CENTRAL AND NORTHERN AREAS...WITH LOCALIZED AREAS OF FLOODING POSSIBLE. DUE TO EARLIER DAY RAINS AND MONDAY EVENING RAIN...SOME RIVER FLOODING IS BECOMING A CONCERN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF ARKANSAS THROUGH TUESDAY AFTERNOON. TONIGHT SHOWERS AND THUNDERSTORMS WILL AGAIN REDEVELOP OVER MOST OF ARKANSAS...AS THE FRONTAL BOUNDARY REMAINS STALLED AND SOME UPPER LEVEL ENERGY MOVES ACROSS THE STATE. TONIGHT MOST OF THE WIDESPREAD HEAVY RAIN WILL BE POSSIBLE OVER THE NORTHWESTERN HALF OF THE STATE. BOTH FLASH FLOODING AND SOME INCREASED THREAT OF RIVER FLOODING WILL BE POSSIBLE. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AS WELL...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HOWEVER...THE FLOODING AND FLASH FLOODING WILL BE OF GREATEST CONCERN. MONDAY NIGHT ANOTHER 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE...AND WITH ISOLATED AREAS OF 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE IN THE NORTHWESTERN HALF OF THE STATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY THE HEAVY RAIN WILL CONTINUE INTO THE MIDDAY HOURS ON TUESDAY WITH A STORM SYSTEM AND COLD FRONT FINALLY SWEEPING THROUGH THE STATE AND TAKING THE RAIN WITH ON TUESDAY AFTERNOON. ANOTHER ONE TO ONE AND A HALF INCHES OF RAIN WILL BE POSSIBLE IN MAINLY THE SOUTHEAST HALF OF THE STATE TUESDAY. THE THREAT FOR SOME SEVERE WEATHER WILL ALSO PERSIST TUESDAY AS ENOUGH INSTABILITY COULD EXIST ALONG AND AHEAD OF THE FRONT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...GENERALLY OVER SOUTHEASTERN PORTIONS OF THE STATE. IT MUST BE NOTED THAT POTENTIAL CLOUD COVER COULD LIMIT THE SEVERE WEATHER THREAT. HIGH PRESSURE WILL BUILD INTO THE REGION TUESDAY NIGHT AND WEDNESDAY...WITH DRIER CONDITIONS EXPECTED. ANOTHER STRONG STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY NIGHT INTO SATURDAY...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE. RIVER FLOODING WILL REMAIN A CONCERN THROUGH MUCH OF THE DAY TWO THROUGH DAY SEVEN PERIOD AS RIVERS REACT TO ALL OF THE RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY IF THE SEVERE STORMS DO MATERIALIZE. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/63/59
In the hours before
Special weather statement, Nov 21, 6:12 PM CST, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 612 PM CST MON NOV 21 2011 ARZ037-038-220040- SCOTT AR-YELL AR- 612 PM CST MON NOV 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL AND EASTERN SCOTT COUNTIES UNTIL 645 PM CST... AT 609 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHWEST OF MUDDY CREEK WMA...OR 18 MILES NORTH OF MT IDA...MOVING NORTHEAST AT 40 MPH. SMALL HAIL AROUND PEA SIZE AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THE HEAVY RAIN MAY CAUSE PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. * LOCATIONS IMPACTED INCLUDE... MUDDY CREEK WMA... FOURCHE VALLEY... WING... WALTREAK... ROVER... NOLA... GRAVELLY... CHULA... BRIGGSVILLE... BLUFFTON... BLUE BALL... WARDS CROSSING... WALNUT GROVE... SUNLIGHT BAY PARK... POTATO HILL MTN... PLEASANT HILL... LITTLE TEXAS... GILKEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3512 9361 3494 9325 3474 9363 3487 9380 TIME...MOT...LOC 0011Z 227DEG 33KT 3482 9366 59
Local storm report, Nov 21, 8:26 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
826 PM CST MON NOV 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM FLASH FLOOD RUSSELLVILLE 35.27N 93.14W
11/21/2011 POPE AR TRAINED SPOTTER
PARTS OF HIGHWAY SEVEN...AS WELL AS PARKWAY AVENUE WERE
FLOODED WITH OVER A FOOT OF WATER.
0813 PM FLASH FLOOD RUSSELLVILLE 35.27N 93.14W
11/21/2011 POPE AR LAW ENFORCEMENT
MOST MAJOR INTERSECTIONS IN RUSSELLVILLE CLOSED DUE TO
1-2 FEET OF STANDING WATER. OVER 2 INCHES OF RAIN HAD
FALLEN IN THE LAST TWO HOURS.
&&
CDALTONLocal storm report, Nov 21, 9:40 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 PM CST MON NOV 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLOOD BLUFFTON 34.90N 93.60W
11/21/2011 YELL AR LAW ENFORCEMENT
PARTS OF HIGWAYS 80 AND 28 WERE FLOODED DUE TO RIVER
FLOODING.
&&
CDALTONLocal storm report, Nov 21, 9:45 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
945 PM CST MON NOV 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD MENA 34.58N 94.24W
11/21/2011 POLK AR LAW ENFORCEMENT
WATER WAS RUSHING DEEP ENOUGH ON MENA STREET TO FLOOD
SOME BUSINESSES.
&&
CDALTONLocal storm report, Nov 21, 10:13 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1013 PM CST MON NOV 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM FLASH FLOOD WALDRON 34.90N 94.09W
11/21/2011 SCOTT AR LAW ENFORCEMENT
SEVERAL SPOTS ON HIGHWAYS 71 AND 28 ARE FLOODED IN AND
AROUND WALDRON. FLOOD WATERS REMOVED SOME ASPHALT FROM
ROADWAY ON HIGHWAY 28 WEST JUST NORTH OF WALDRON.
&&
CDALTONLocal storm report, Nov 21, 10:14 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 PM CST MON NOV 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM FLASH FLOOD HEBER SPRINGS 35.50N 92.04W
11/21/2011 CLEBURNE AR LAW ENFORCEMENT
WATER FLOWING INTO BUSINESSES ON MAIN STREET.
&&
CDALTONThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 6:12 PM CST | Special Weather Statement | LZK | Yell | 28 min |
| Nov 21, 6:33 PM CST | Flash Flood Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 3 hr |
| Nov 21, 7:54 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Newton and 7 more | 3 hr |
| Nov 21, 8:23 PM CST | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Nov 21, 8:35 PM CST | Severe Thunderstorm Warning | LZK | Polk, Scott | 25 min |
| Nov 21, 8:57 PM CST | Severe Thunderstorm Warning | LZK | Polk, Scott | 33 min |
| Nov 21, 9:19 PM CST | Tornado Warning | LZK | Polk, Scott | 26 min |
| Nov 21, 9:25 PM CST | Flash Flood Warning | LZK | Garland, Logan, Montgomery, Perry, Polk, Saline and 2 more | 3 hr |
| Nov 21, 9:35 PM CST | Tornado Warning | LZK | Scott | 25 min |
| Nov 21, 9:46 PM CST | Severe Thunderstorm Warning | LZK | Pike | 22 min |
| Nov 21, 9:56 PM CST | Tornado Warning | LZK | Logan, Scott, Yell | 34 min |
| Nov 21, 10:48 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Newton and 7 more | 3 hr |
| Nov 21, 11:10 PM CST | Severe Thunderstorm Warning | LZK | Clark, Montgomery, Pike, Polk | 35 min |
| Nov 21, 11:36 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Saline | 24 min |
| Nov 21, 11:40 PM CST | Severe Thunderstorm Warning | LZK | Clark, Pike | 35 min |
| Nov 22, 12:10 AM CST | Special Weather Statement | LZK | Clark, Hot Spring | 45 min |
| Nov 22, 12:18 AM CST | Flash Flood Warning | LZK | Garland, Logan, Montgomery, Perry, Polk, Saline and 2 more | 4 hr |
| Nov 22, 12:48 AM CST | Special Weather Statement | LZK | Pulaski, Saline | 57 min |
| Nov 22, 1:18 AM CST | River Flood Warning | LZK | Yell | 30 hr |
| Nov 22, 1:30 AM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Logan, Perry, Pope and 5 more | 2 hr |
| Nov 22, 9:44 AM CST | River Flood Warning | LZK | Randolph | 47 hr |
| Nov 22, 9:48 AM CST | River Flood Advisory | LZK | Lawrence, Randolph | 23 hr |
| Nov 22, 10:39 AM CST | River Flood Advisory | LZK | Calhoun, Ouachita | 72 hr |
| Nov 22, 11:02 AM CST | River Flood Warning | LZK | Arkansas, Monroe | 6 days |
| Nov 22, 11:06 AM CST | River Flood Advisory | LZK | Independence, Jackson | 71 hr |
| Nov 22, 11:07 AM CST | River Flood Advisory | LZK | Prairie, White, Woodruff | 24 hr |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.